Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2017 Açık erişimli

On the Approximate Solution of Fractional Logistic Equation by Shannon Wavelets

Mesut Karabacak, Ebubekir Karabacak

International Journal of Engineering and Applied Sciences Cilt 4 · Sayı 12 · ss. 65–68 · 01.12.2017

Özet

In this paper, the numerical solution of fractional order logistic equation (FOLE) is considered by Shannon wavelet functions. We derive the wavelet operational matrix of the fractional order integration and by using it to solve the fractional order logistic equation. An illustrative example is presented to demonstrate the applicability and validity of this wavelet base technique. The results obtained are in good-agreement with the exact solutions. It is shown that the technique used here is effective and easy to apply.

Atıf için künye

Karabacak, M., & Karabacak, E. (2017). On the Approximate Solution of Fractional Logistic Equation by Shannon Wavelets. International Journal of Engineering and Applied Sciences, 4(12), 65–68. https://www.ijeas.org/download_data/IJEAS0412025.pdf

BibTeX
@article{karabacak2017-57599,
  author = {Karabacak, Mesut and Karabacak, Ebubekir},
  title = {On the Approximate Solution of Fractional Logistic Equation by Shannon Wavelets},
  journal = {International Journal of Engineering and Applied Sciences},
  year = {2017},
  volume = {4},
  number = {12},
  pages = {65--68},
  issn = {2394-3661},
  url = {https://akademik.atauni.edu.tr/yayinlar/57599-on-the-approximate-solution-of-fractional-logistic-equation-by-shannon-wavelets}
}